# SDR DALA2015070504142

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS 1311C.   CORROSION WAS REMOVED AND MEASURED. THE MAX DIAMETER ALLOWED IS .660" AND 3 HOLES ADJACENT WERE FOUND WITH: .673, .682 AND .687.   FUEL ACCESS NR 1311C WAS REPLACED LIMITS IAW SRM: 51-22-2A.
